Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diabetic, underwent open heart surgery, BP normalized post surgery, tested creatinine and micro-albumin level. Is it normal?

Doctor, I am diabetic for 20 years and i had open heart surgery two and half years before. I had b.p. before the surgery and was taking medicine for that. After surgery no b.p. Last week i tested my creatin and micro albumin . My creatine was .88 mg/dl and albumine 65 mg/l. Is it dangerous? Am I kidney patient? please advise... Raj
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
You are diabetic for >20 years and post CABG, keep your diabetes under good control as long term complications may occur one of them is Nephropathy but at present your creatinine level is normal but there is microalbumin in urine .
There are ACE inhibitor drugs which are useful in reducing albumin excretion may be considered even if BP is normal. Discuss with treating Physician.
Avoid taking any nephrotoxic drug like analgesics.
Regular walking and take care of Diet.
Good Luck to you
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor